Calculus of Variations and Geometric Measure Theory
home | mail | papers | authors | news | seminars | events | open positions | login

P. M. Santos - E. Zappale

Lower Semicontinuity in SBH

created by zappale on 18 Feb 2009

[BibTeX]


Inserted: 18 feb 2009

Journal: Mediterranean Journal of Mathematics
Volume: 5
Pages: 221-235
Year: 2008

Abstract:

The aim of this paper consists in giving a first characterization of lower semicontinuity for surface integrals in the space of special functions of bounded hessian, showing at the same time some conditions necessarily verified by the integrands.

Keywords: Lower Semicontinuity, free discontinuity problems, special functions of bounded Hessian, SBH-ellipticity

Credits | Cookie policy | HTML 5 | CSS 2.1